# SDR USAA2011070700007

- Difficulty date: June 30, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 56,316 hours, 22,726 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DISBONDED INNER SKIN ON VERTICAL STAB, RIGHT FORWARD LOWER PANEL ASSEMBLY BETWEEN FSS149.765 TO FSS162.890.  REPAIRED  INNER SKIN ON VERTICAL STAB, RIGHT FORWARD LOWER PANEL ASSEMBLY BETWEEN FSS149.765 TO FSS162.890 IAW EA 130616.
